# SDR FDKA200702044

- Difficulty date: February 4, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8101
- Aircraft serial: 114
- Aircraft time: 41,759 hours, 48,115 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: DSC1823
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6080 JFK (1626 PHX LCL).  ROLL SPOILERS FAILED TO STOW.  MX REMOVED AND REPLACED 2760-K1 RELAY.
